MathSciNet Relay Station
MathSciNet bibliographic data
MR621602 54F20 (57N35)
Lewis, Wayne Embeddings of the pseudo-arc in $E\sp{2}$. Pacific J. Math. 93 (1981), no. 1, 115–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement